On 2d Incompressible Euler Equations with Partial Damping

Tarek Elgindi, Wenqing Hu, Vladimír Šverák

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We consider various questions about the 2d incompressible Navier–Stokes and Euler equations on a torus when dissipation is removed from or added to some of the Fourier modes.

Original languageEnglish (US)
Pages (from-to)145-159
Number of pages15
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Oct 1 2017

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On 2d Incompressible Euler Equations with Partial Damping'. Together they form a unique fingerprint.

Cite this